Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Articles | Volume 9, issue 4
https://doi.org/10.5194/gmd-9-1477-2016
https://doi.org/10.5194/gmd-9-1477-2016
Development and technical paper
 | 
20 Apr 2016
Development and technical paper |  | 20 Apr 2016

On computation of Hough functions

Houjun Wang, John P. Boyd, and Rashid A. Akmaev

Download

Interactive discussion

Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement

Peer-review completion

AR: Author's response | RR: Referee report | ED: Editor decision
AR by Houjun Wang on behalf of the Authors (26 Mar 2016)  Author's response   Manuscript 
ED: Publish as is (06 Apr 2016) by Paul Ullrich
AR by Houjun Wang on behalf of the Authors (07 Apr 2016)
Download
Short summary
We briefly survey numerical methods for computing eigenvalues and eigenfunctions for the Laplace...
Share